Steady solutions of the Navier-Stokes equations representing plane flow in channels of various types

C. J. Amick Mathematics Division, University of Sussex L. E. Fraenkel Mathematics Division, University of Sussex

TBD mathscidoc:1701.331564

Acta Mathematica, 144, (1), 83-152, 1978.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 235 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{c.1978steady,
  title={Steady solutions of the Navier-Stokes equations representing plane flow in channels of various types},
  author={C. J. Amick, and L. E. Fraenkel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251196609273},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={83-152},
  year={1978},
}
C. J. Amick, and L. E. Fraenkel. Steady solutions of the Navier-Stokes equations representing plane flow in channels of various types. 1978. Vol. 144. In Acta Mathematica. pp.83-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251196609273.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved